# SDR DALA2016091806704

- Difficulty date: September 17, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL JUST AROUND NUT PLATES STA Y=1307 TO Y=1322 BETWEEN LONG 27LT -28 LT AT AFT CARGO COMPARTMENT.  INTERCOSTAL STA Y=1307 TO Y=1322 BETWEEN LONGERON 27LT -28 LT AT AFT CARGO COMPARTMENT WAS REPLACED IAW SRM 51-30-2 AND 51-10-3 PAR 21 AND PAR 14 AND DWG 9936718.
